Подписаться
Andriy Regeta
Andriy Regeta
University of Jena
Подтвержден адрес электронной почты в домене unibas.ch
Название
Процитировано
Процитировано
Год
Automorphisms of the Lie algebra of vector fields on affine n-space
H Kraft, A Regeta
Journal of the European Mathematical Society 19 (5), 1577-1588, 2017
202017
Characterization of affine surfaces with a torus action by their automorphism groups
A Liendo, A Regeta, C Urech
ANNALI SCUOLA NORMALE SUPERIORE-CLASSE DI SCIENZE, 249-289, 2023
15*2023
Families of commuting automorphisms, and a characterization of the affine space
S Cantat, A Regeta, J Xie
American Journal of Mathematics 145 (2), 413-434, 2023
13*2023
Is the affine space determined by its automorphism group?
H Kraft, A Regeta, I van Santen
International Mathematics Research Notices 2021 (6), 4280-4300, 2021
132021
Characterization of -dimensional normal affine -varieties
A Regeta
Transformation Groups volume 27, pages271–293 (2022)., 2017
9*2017
Vector fields and automorphism groups of Danielewski surfaces
M Leuenberger, A Regeta
International Mathematics Research Notices 2022 (6), 4720-4752, 2022
7*2022
Characterizing smooth affine spherical varieties via the automorphism group
A Regeta, I van Santen
Journal de l’École polytechnique-Mathématiques 8, 379-414, 2021
72021
When is the automorphism group of an affine variety nested?
A Perepechko, A Regeta
Transformation groups 28 (1), 401-412, 2023
52023
Maximal commutative unipotent subgroups and a characterization of affine spherical varieties
A Regeta, I van Santen
arXiv e-prints, arXiv: 2112.04784, 2021
5*2021
Small G-varieties
H Kraft, A Regeta, S Zimmermann
Canadian Journal of Mathematics 76 (1), 173-215, 2024
4*2024
On the characterization of Danielewski surfaces by their automorphism groups
A Liendo, A Regeta, C Urech
Transformation Groups 27 (1), 181-187, 2022
42022
Bracket width of simple Lie algebras
A Dubouloz, B Kunyavskiĭ, A Regeta
Documenta Mathematica 26, 1601-1627, 2021
3*2021
Lie subalgebras of vector fields and the Jacobian conjecture
A Regeta
arXiv preprint arXiv:1311.0232, 2013
32013
Automorphism groups of affine varieties consisting of algebraic elements
A Perepechko, A Regeta
Proceedings of the American Mathematical Society 152 (06), 2377-2383, 2024
2*2024
On the annihilators of rational functions in the Lie algebra of derivations of k [x, y]
OG Iena, AP Petravchuk, AO Regeta
arXiv preprint arXiv:0910.4465, 2009
22009
Bracket width of the Lie algebra of vector fields on a smooth affine curve
I Makedonskyi, A Regeta
arXiv preprint arXiv:2210.14787, 2022
12022
When is the automorphism group of an affine variety linear?
A Regeta
arXiv preprint arXiv:2205.14653, 2022
12022
Bracket width of current Lie algebras
B Kunyavskii, I Makedonskyi, A Regeta
arXiv preprint arXiv:2404.06045, 2024
2024
On the characterization of affine toric varieties by their automorphism group
R Díaz, A Liendo, A Regeta
arXiv preprint arXiv:2308.08040, 2023
2023
Characterization of affine -surfaces of hyperbolic type
A Regeta
arXiv preprint arXiv:2202.10761, 2022
2022
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20